# SDR FDEA201612074354

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,452 hours, 25,687 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 60B4001842
- Part serial: 0406
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VERBAL REPORT FROM FLIGHT CREW.  RT DOOR 1 SLIDE ARMED LIGHT DOES NOT ILLUMINATE WHEN DOOR IS ARMED.  TROUBLESHOT AND FOUND PROXIMITYSENSOR M10116 BAD,  REPLACED THE SENSOR IAW MM 25-66-11-2, CHECKED OK.  ACFT OK FOR SERVICE.
